Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have headache, dizzy, cough with blood, muscle ache. Had lung problems. What is it?

Heya wot it is I have been having headaches now for 4 weeks have phoned gp can\'t see me until Monday but it got worse like 3 days ago I feel dizzy with the headaches I\'ve now coughed up blood and alphabet muscle aches and find it very hard to do any fink can u please give me advice on what this is I\'m really scared of wot it could be has had lung problems in the past
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Cough with blood , perhaps expectoration ( phlegm) with blood may present.
May be due to throat infection if in acute form.
If in chronic may be due to ,
blood disorders,
Lung abscess,
Headache in this type of situation may be due above mentioned diseases or may be due to fever.
Excessive cough also develops severe headache due to strain of cough.
Consult a physician and get his opinion, this will help.
Good luck
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor